# SDR AT0000060

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 200 - 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND LONGERON IN E&E COMPARTMENT BETWEEN BS 200-218 LONGERON 28 CORRODED BEYOND LIMITS.  REMOVED DAMAGED AREA AND SPLICED IN NEW REPAIR AT BS 200-218 LONGERON 28 IAW DC9 SRM 53-02 FIG 18, 55-01 FIG 1, 51-10-01, 51-10-03, 51-30-02 AND 51-30-05.
